# SDR IPXA09557118

- Difficulty date: August 3, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 176,601 hours, 1,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS ON AFT PIT FRAME STA 1340 ABOVE STR 25R & 26R.  DENT STA 1340 S25R OUT OF LIMITS IAW SRM 53-00-07-1A 1 FIG 101.  HFEC CUTOUT IAW NDT PT6 51-00-16 NO CRACKS NOTED.  FAB'D PART PER TRAVELER T9/801181.  REPAIR INSTALLED IAW EA 757- 5362-27-A1889 AND EO B757-5310-34637-A MAJOR REPAIR.  ACC INSP 12,000 FLT CYC.
